Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Tiredness and weight loss after uterus operation

my mom 37 yr old had got her uterus wit even two gonads removed from operation long back 2 yrs ago. After operation she was of 70 kg. At that time she dint have any problem but now from 6 months she has become too weak and gets tiered a lot that she cant even do household work and has even lost her weight to 54kg.. so please suggest some tonics or tablets which can keep her healthy or please guide us.
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi navya.ny!
Welcome to for most women the menopause comes about naturally in their forties or fifties, having a hysterectomy performed whilst still at a pre-menopause age can actually bring about the menopause. This is known as a surgical menopause. The sudden onset of menopausal symptoms following a hysterectomy can be very distressing and difficult to cope with.these symptoms your mother experiences is due to premature menopause.She most likely requires HRT.HRT, or Hormone Replacement Therapy, is a form of treatment that is designed to replace estrogen hormones in women. It comes in the form of a pill, patch, spray, gel, or implant. This type of treatment is administered in order to try and combat menopausal symptoms, which can include mood swings, hot flushes, excessive sweating, urinal and vaginal problems, vaginal bleeding, emotional problems, and a variety of other changes or symptoms.Please speak to your doctor.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor